Advanced Search

  Select All
Renji Han, Binxiang Dai, Lin Wang
Abstract     + HTML     + PDF(2524 KB)
Yun Kang, Sourav Kumar Sasmal, Amiya Ranjan Bhowmick, Joydev Chattopadhyay
Xiaoyuan Chang, Junjie Wei
Eduardo González-Olivares, Betsabé González-Yañez, Jaime Mena-Lorca, José D. Flores
Ya Li, Z. Feng
G.A.K. van Voorn, D. Stiefs, T. Gross, B. W. Kooi, Ulrike Feudel, S.A.L.M. Kooijman
Hao Wang, Yang Kuang
Xin-You Meng, Yu-Qian Wu
Ranjit Kumar Upadhyay, Swati Mishra, Yueping Dong, Yasuhiro Takeuchi
A. Aldurayhim, A. Elsonbaty, A. A. Elsadany
Xinran Zhou, Long Zhang, Tao Zheng, Hong-li Li, Zhidong Teng
Shanshan Yu, Jiang Liu, Xiaojie Lin
AIMS Mathematics, 2020, 5(6): 6135-6148. doi: 10.3934/math.2020394
Kwangjoong Kim, Wonhyung Choi
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals